MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SFTY BLD COLL HLDR 21GX1.25"

Medline Industries, LP MEDLINE; SFTY BLD COLL HLDR 21GX1.25"
Catalog Number SBCH21G
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SFTY BLD COLL HLDR 21GX1.25"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50804729
Report Number1417592-2026-43740
Device Sequence Number20996034
Product Code JKA
UDI-Device Identifier10197344039708
UDI-Public10197344039708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSBCH21G
Device Lot Number241101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown